# SDR VTZA95217

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 8974694
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PWM/BOS - FLT 6183 - DURING TAKEOFF AT 1438 HRS ON 7-12-95, RETURNED TO PWM DUE TO THE EGT SHOWING ERRATIC INDICATIONS ON THE LEFT ENGINE.  AIRCRAFT LANDED AT PWM WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED THE COLD SOLDER JOINT ON THE EGT HARNESS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
